# SDR 2010FA0000245

- Difficulty date: March 12, 2010
- Submitted: March 19, 2010
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Case
- Condition: Cracked
- Location: Magneto
- Component: Magneto
- Component part number: 103492902
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO WAS REMOVED AND SUBMITTED TO FOR FURTHER INSPECTION, DEFECT APPEARED TO BE AN ACCEPTABLE FISSURE, BUT UPON FURTHER INSPECTION IT WAS DETERMINED TO BE A CRACK THAT EXTENDED THROUGH THE CASE.
